The Michigan Mathematical Journal

Invariant differential operators associated with a conformal metric

Seong-A Kim and Toshiyuki Sugawa

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 2 (2007), 459-479.

Dates
First available in Project Euclid: 20 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1187647003

Digital Object Identifier
doi:10.1307/mmj/1187647003

Mathematical Reviews number (MathSciNet)
MR2369945

Zentralblatt MATH identifier
1157.30003

Subjects
Primary: 30F45: Conformal metrics (hyperbolic, Poincaré, distance functions)
Secondary: 58C10: Holomorphic maps [See also 32-XX]

Citation

Kim, Seong-A; Sugawa, Toshiyuki. Invariant differential operators associated with a conformal metric. Michigan Math. J. 55 (2007), no. 2, 459--479. doi:10.1307/mmj/1187647003. https://projecteuclid.org/euclid.mmj/1187647003


Export citation

References

  • L. Comtet, Advanced combinatorics. The art of finite and infinite expansions, Reidel, Dordrecht, 1974.
  • S. Gong, Coefficient inequalities and geometric inequalities, Chinese Sci. Bull. 32 (1987), 732--736.
  • ------, The Bieberbach conjecture, AMS/IP Stud. Adv. Math., 12, Amer. Math. Soc., Providence, RI, 1999.
  • E. d'Hoker and D. H. Phong, On determinants of Laplacians on Riemann surfaces, Comm. Math. Phys. 104 (1986), 537--545.
  • S. Kim and D. Minda, The hyperbolic metric and spherically convex regions, J. Math. Kyoto Univ. 41 (2001), 297--314.
  • S. Kobayashi and K. Nomizu, Foundations of differential geometry, 2 vols., Wiley, New York, 1969.
  • S. Kim and T. Sugawa, Characterizations of hyperbolically convex regions, J. Math. Anal. Appl. 309 (2005), 37--51.
  • O. Lehto and K. I. Virtanen, Boundary behaviour and normal meromorphic functions, Acta Math. 97 (1957), 47--65.
  • W. Ma and D. Minda, Hyperbolically convex functions, Ann. Polon. Math. 60 (1994), 81--100.
  • D. Minda, unpublished notes.
  • E. Peschl, Les invariants différentiels non holomorphes et leur rôle dans la théorie des fonctions, Rend. Sem. Mat. Messina Ser. I (1955), 100--108.
  • J. Riordan, An introduction to combinatorial analysis, Wiley, New York, 1958.
  • S. Ruscheweyh, Über einige Klassen im Einheitskreis holomorpher Funktionen, Ber. Math.-Stat. Forsch. Graz 7 (1974), 1--12.
  • ------, Two remarks on bounded analytic functions, Serdica Math. J. 11 (1985), 200--202.
  • E. Schippers, Conformal invariants and higher-order Schwarz lemmas, J. Anal. Math. 90 (2003), 217--241.
  • T. Sugawa, Unified approach to conformally invariant metrics on Riemann surfaces, Proceedings of the Second ISAAC Congress, vol. 2 (Fukuoka, 1999), Int. Soc. Anal. Appl. Comput., 8, pp. 1117--1127, Kluwer, Dordrecht, 2000.
  • K.-J. Wirths, Verallgemeinerungen eines Maximumprinzips, Bonner Math. Schriften, 51, pp. 1--60, Univ. Bonn, 1971.